`a`
Related Articles
1

Discrete admissibility and exponential trichotomy of dynamical systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 7, Pages : 2929 - 2962, 2013

Adina LuminiĊ£a Sasu - (email), Bogdan Sasu - (email)

 Abstract       References       Full Text      Related Articles

2

Generalizations of analogs of theorems of Maizel and Pliss and their application in shadowing theory

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4187 - 4205, 2013

Dmitry Todorov - (email)

 Abstract       References       Full Text      Related Articles

3

Admissibility versus nonuniform exponential behavior for noninvertible cocycles

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1297 - 1311, 2012

Luis Barreira - (email), Claudia Valls - (email)

 Abstract       References       Full Text      Related Articles

4

Exponential growth in the solution of an affine stochastic differential equation with an average functional and financial market bubbles

DCDS Supplements  Volume 2011, Issue Special, Pages : 91 - 101, 2011

John A. D. Appleby - (email), John A. Daniels - (email)

 Abstract       Full Text      Related Articles      

5

Input-output conditions for the asymptotic behavior of linear skew-product flows and applications

Communications on Pure and Applied Analysis  Volume 5, Issue 3, Pages : 551 - 569, 2006

Bogdan Sasu - (email), A. L. Sasu - (email)

 Abstract       Full Text      Related Articles